Alert archive / Illinois / Wind Advisories in 2019
Wind Advisory 2, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Feb 7, 2019, 12:14 PM CST for 9 counties in Illinois; 5 counties in Indiana. It took effect at Feb 7, 2019, 3:05 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2019, 12:14 PM CST (18:14 UTC)
- In effect from
- Feb 7, 2019, 3:05 PM CST
- Expired
- Feb 8, 2019, 3:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Chicago, IL
Counties DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, Livingston County, IL, Benton County, IN, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 41 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 6.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 206 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
710 WWUS73 KLOT 071814 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 1214 PM CST Thu Feb 7 2019 ILZ006-012>014-020>023-032-033-039-INZ001-002-010-011-019-080215- /O.NEW.KLOT.WI.Y.0002.190207T2300Z-190208T0900Z/ /O.CON.KLOT.FG.Y.0005.000000T0000Z-190207T2000Z/ Lake IL-Kane-DuPage-Cook-Kendall-Grundy-Will-Kankakee-Livingston- Iroquois-Ford-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Waukegan, Aurora, Elgin, Wheaton, Chicago, Oswego, Morris, Joliet, Kankakee, Pontiac, Watseka, Paxton, Gary, Valparaiso, Morocco, Rensselaer, and Fowler 1214 PM CST Thu Feb 7 2019 /114 PM EST Thu Feb 7 2019/ ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST /3 PM EST/ THIS AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 5 PM CST /6 PM EST/ THIS AFTERNOON TO 3 AM CST /4 AM EST/ FRIDAY... The National Weather Service in Chicago has issued a Wind Advisory, which is in effect from 5 PM CST /6 PM EST/ this afternoon to 3 AM CST /4 AM EST/ Friday. * WINDS...Wind gusts of up to 45 to 50 mph. * TIMING...Late this afternoon into the overnight. * IMPACTS...Difficult travel, especially for high profile vehicles on north to south roads. Unsecured objects outdoors blown around. Minor tree damage and sporadic power outages possible. * OTHER...Temperatures rapidly falling to below freezing with the strong winds could result in lingering moisture freezing on elevated surfaces, which could cause slick driving conditions. Low wind chills of as low as 10 degrees below zero are expected after midnight. * VISIBILITY...One quarter mile or less. * TIMING...The dense fog will dissipate by about 2 PM. * IMPACTS...Reduced visibilities will result in hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use your headlights...and leave plenty of distance ahead of you. A Wind Advisory means that sustained winds of 30 mph and/or wind gusts of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ILZ005-011-019-072000- /O.CON.KLOT.FG.Y.0005.000000T0000Z-190207T2000Z/ McHenry-DeKalb-La Salle- Including the cities of Woodstock, DeKalb, and Ottawa 1214 PM CST Thu Feb 7 2019 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... * VISIBILITY...One quarter mile or less. * TIMING...The dense fog will dissipate by about 2 PM. * IMPACTS...Reduced visibilities will result in hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use your headlights...and leave plenty of distance ahead of you. && $$ Castro
4 follow-up statements
325 WWUS73 KLOT 071942 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 142 PM CST Thu Feb 7 2019 ILZ006-012>014-020>023-032-033-039-INZ001-002-010-011-019-080345- /O.EXP.KLOT.FG.Y.0005.000000T0000Z-190207T2000Z/ /O.CON.KLOT.WI.Y.0002.190207T2300Z-190208T0900Z/ Lake IL-Kane-DuPage-Cook-Kendall-Grundy-Will-Kankakee-Livingston- Iroquois-Ford-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Waukegan, Aurora, Elgin, Wheaton, Chicago, Oswego, Morris, Joliet, Kankakee, Pontiac, Watseka, Paxton, Gary, Valparaiso, Morocco, Rensselaer, and Fowler 142 PM CST Thu Feb 7 2019 /242 PM EST Thu Feb 7 2019/ ...WIND ADVISORY REMAINS IN EFFECT FROM 5 PM CST /6 PM EST/ THIS AFTERNOON TO 3 AM CST /4 AM EST/ FRIDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 2 PM CST /3 PM EST/ THIS AFTERNOON... A Wind Advisory is in effect from 5 PM CST /6 PM EST/ this afternoon to 3 AM CST /4 AM EST/ Friday. * WINDS...Wind gusts of up to 45 to 50 mph. * TIMING...Late this afternoon into the overnight. * IMPACTS...Difficult travel, especially for high profile vehicles on north to south roads. Unsecured objects outdoors blown around. Minor tree damage and sporadic power outages possible. * OTHER...Temperatures rapidly falling to below freezing with the strong winds could result in lingering moisture freezing on elevated surfaces, which could cause slick driving conditions. Low wind chills of as low as 10 degrees below zero are expected after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph and/or wind gusts of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ ILZ005-011-019-072045- /O.EXP.KLOT.FG.Y.0005.000000T0000Z-190207T2000Z/ McHenry-DeKalb-La Salle- Including the cities of Woodstock, DeKalb, and Ottawa 142 PM CST Thu Feb 7 2019 ...DENSE FOG ADVISORY WILL EXPIRE AT 2 PM CST THIS AFTERNOON... Fog will continue to lift and be replaced with cold and windy conditions this afternoon and tonight. $$ KMD
673 WWUS73 KLOT 072105 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 305 PM CST Thu Feb 7 2019 ...Strong Wind Gusts and Patchy Slick Conditions... ILZ006-012>014-020>023-032-033-039-INZ001-002-010-011-019-080515- /O.EXT.KLOT.WI.Y.0002.190207T2105Z-190208T0900Z/ Lake IL-Kane-DuPage-Cook-Kendall-Grundy-Will-Kankakee-Livingston- Iroquois-Ford-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Waukegan, Aurora, Elgin, Wheaton, Chicago, Oswego, Morris, Joliet, Kankakee, Pontiac, Watseka, Paxton, Gary, Valparaiso, Morocco, Rensselaer, and Fowler 305 PM CST Thu Feb 7 2019 /405 PM EST Thu Feb 7 2019/ ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM CST /4 AM EST/ FRIDAY... * WINDS...Wind gusts of up to 45 to 50 mph. * TIMING...Through tonight. * IMPACTS...Difficult travel, especially for high profile vehicles on north to south roads. Unsecured objects outdoors blown around. Minor tree damage and sporadic power outages possible. * OTHER...Temperatures rapidly falling to below freezing with the strong winds could result in lingering moisture freezing on elevated surfaces, which could cause slick driving conditions. Low wind chills of as low as 10 degrees below zero are expected after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph and/or wind gusts of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ MTF
437 WWUS73 KLOT 080304 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 904 PM CST Thu Feb 7 2019 ...Strong Wind Gusts and Patchy Slick Conditions... ILZ006-012>014-020>023-032-033-039-INZ001-002-010-011-019-080900- /O.CON.KLOT.WI.Y.0002.000000T0000Z-190208T0900Z/ Lake IL-Kane-DuPage-Cook-Kendall-Grundy-Will-Kankakee-Livingston- Iroquois-Ford-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Waukegan, Aurora, Elgin, Wheaton, Chicago, Oswego, Morris, Joliet, Kankakee, Pontiac, Watseka, Paxton, Gary, Valparaiso, Morocco, Rensselaer, and Fowler 904 PM CST Thu Feb 7 2019 /1004 PM EST Thu Feb 7 2019/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST /4 AM EST/ FRIDAY... * WINDS...Wind gusts of up to 45 to 50 mph. * TIMING...Through tonight. * IMPACTS...Difficult travel, especially for high profile vehicles on north to south roads. Unsecured objects outdoors blown around. Minor tree damage and sporadic power outages possible. * OTHER...Temperatures falling to the single digits along with the strong winds will result in lingering moisture freezing on elevated surfaces, which could cause slick driving conditions. Low wind chills of as low as 10 degrees below zero are expected after midnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that sustained winds of 30 mph and/or wind gusts of 45 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Rodriguez
672 WWUS73 KLOT 080844 NPWLOT URGENT - WEATHER MESSAGE National Weather Service Chicago IL 244 AM CST Fri Feb 8 2019 ILZ006-012>014-020>023-032-033-039-INZ001-002-010-011-019-080945- /O.EXP.KLOT.WI.Y.0002.000000T0000Z-190208T0900Z/ Lake IL-Kane-DuPage-Cook-Kendall-Grundy-Will-Kankakee-Livingston- Iroquois-Ford-Lake IN-Porter-Newton-Jasper-Benton- Including the cities of Waukegan, Aurora, Elgin, Wheaton, Chicago, Oswego, Morris, Joliet, Kankakee, Pontiac, Watseka, Paxton, Gary, Valparaiso, Morocco, Rensselaer, and Fowler 244 AM CST Fri Feb 8 2019 /344 AM EST Fri Feb 8 2019/ ...WIND ADVISORY WILL EXPIRE AT 3 AM CST /4 AM EST/ EARLY THIS MORNING... While there may continue to be a few sporadic gusts of 40 to 45 mph through 5 am, wind gusts will be easing below 40 mph early this morning. $$ KJB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Feb 7, 9:36 AM CST, 2 hours 38 minutes earlier.
Area forecast discussion, Feb 7, 9:36 AM CST, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
936 AM CST Thu Feb 7 2019
.UPDATE...928 AM CST
With the low pressure trough moving overhead combined with
drizzle, low visibilities and widespread dense fog will be a
concern through early afternoon. A dense fog advisory is in effect
until 2 pm.
Calls to the northwest counties and observations show temperatures
have warmed to freezing and dewpoints have also warmed to
freezing. Observers have indicated that the precipitation is
mostly rain and not freezing. That said, patchy freezing
rain/slick spots remain possible well northwest of Chicago this
morning along with areas fog.
It will feel alot different this evening with cold air and strong
winds coming in beginning mid afternoon and into this evening.
Gusts to 40 or even 45 mph are certainly possible, which may lead
to concerns for ice on trees/power lines.
Also, the severe weather threat appears to be very low, and SPC
has shifted the threat away from the area. With the warm front in
southeast IL, we want to keep an eye on our far southeastern
counties to make sure nothing sneaks in, but at this time concern
is much lower than indicated on the overnight outlook.
Thunderstorms largely appear to remain confined closer to the warm
front also.
KMD
&&
.SHORT TERM...
313 AM CST
Through Tonight...
Several forecast challenges are present this morning, as an
active day of weather is in store across the area. The primary
concerns are ongoing freezing rain across the northwest half of
the cwa this morning, thunderstorm potential with a few strong
storms possible southeast, strong gusty winds into tonight, and
wind chills approaching advisory criteria across the west by
sunrise Friday.
Surface low pressure was taking shape across the southern Plains
early this morning, in response to a strong jet streak and mid-
level short wave rounding the base of the deep upper trough
currently across the Rockies. Several waves of lighter
precipitation have lifted northeast across the forecast area since
last evening in association with smaller scale short wave
features embedded within broad southwest flow aloft, and another
batch is currently spreading into the region with another such
wave. This trend is expected to persist through mid-day, as the
primary stronger short wave and it's deepening surface low lift
northeast across the cwa.
For our freezing rain...surface obs indicate the 32F degree
isotherm runs from approximately Peru, east of DeKalb and to west
of Waukegan as of 230 AM, delineating the area of concern for
freezing rain as being to the west of this line. This fits going
advisory well, and anticipate no changes to this headline at this
time. LaSalle county drops out at 6 am, and temps to the east
(LOT, JOT, PNT) have been warming slowly in the mid-30s, and
expect this continue into LaSalle county over the next few hours.
Remainder of advisory continues through 15Z/9 am and this too
looks on-track based on high-res guidance temp trends. For
thunderstorm potential...Embedded elevated thunderstorms are
likely as well, as elevated MUCAPE of 100-300 J/kg advects into
the region early this morning. While low levels are initially cool
and stable across the region, the track of the surface low
pressure center into the cwa mid-day will result in marked warming
and moistening of the boundary layer from central IL into
northern IN. This may result in near-surface convection developing
into the far southeast portion of the forecast area, with an
attendant severe threat due to the strong mid-level flow and
veering wind profile with height. SPC has shifted the Day 1
marginal severe risk into areas southeast of I-55, with primarily
a convective wind threat from low-topped convection although an
isolated tornado threat exists if storms can become rooted solidly
within the boundary layer. The surface low and trailing cold
front push east of the area by 3-4 pm, ending the thunderstorm
threat.
Strong synoptic winds...winds will diminish in the vicinity of
the surface low center mid-day, but will ramp up quickly through
the afternoon in the wake of the strong cold frontal passage and
with the low continuing to deepen as it tracks away to the
northeast tonight. West winds will gust 35 to 40 mph into the
evening before slowly diminishing overnight. Forecast soundings
depict 40 kts at the top of the mixed boundary layer, so higher
gusts aren't out of the question, and this will need to be
monitored for the need for a wind advisory later today.
With the low tracking through the cwa, a large gradient in
temperatures is expected, ranging from mid-30s northwest to the
mid-50s southeast. Any above-normal warmth across the eastern cwa
will be short-lived, as the strong westerly winds behind the front
will bring a sharp drop in temps into the 30s by evening. Strong
cold advection will continue overnight, with lows in the single
digits in most areas by sunrise Friday. With winds still blustery
by morning, wind chills will dip into the -15F to -20F range
across parts of northern IL, near wind chill advisory criteria.
Ratzer
&&
.LONG TERM...
313 AM CST
Friday through Wednesday...
Dry but cold weather will finish out the week as arctic high
pressure builds into the region through Saturday. Highs Friday may
struggle above 10 degrees across far northern IL, and struggle to
get above 15 elsewhere. With our snow cover now gone, overnight
lows will only sink to -5 to +5 across the area by Saturday
morning. The surface ridge axis and mid-level cold pool then shift
east Saturday afternoon, allowing some moderation of temperatures
into the 20s.
Southwesterly upper level flow becomes reestablished across the
Midwest over the weekend, with models remaining consistent in
brining a quick-moving short wave into the region Sunday. Thermal
profiles support all light snow with this disturbance, with
accumulations of perhaps an inch or two possible.
Short wave ridging develops aloft briefly Monday, before a more
amplified upper trough approaches in a fairly progressive pattern.
Guidance is in general agreement in developing a surface low with
this system which tracks across far northern IL or southern WI
late Tuesday, with precip developing as early as Monday night.
With the northern track of the low, and surface temps warming
above freezing across most of the area Tuesday, this looks to be a
snow changing to rain or rain/snow until colder air wraps in
Tuesday night into Wednesday.
Ratzer
&&
.AVIATION...
For the 12Z TAFs...
552 AM...Multiple forecast concerns this period including...
Freezing rain at rfd/northwest IL this morning.
Cigs/vis through this afternoon.
Chance of thunderstorms late morning.
Low level wind shear thru early afternoon.
Wind shift/cold front early/mid afternoon.
Strong/gusty westerly winds this afternoon into Friday.
The back edge of a large area of rain will move through the
terminals within the next hour or so. Temperatures remain at or
slightly below freezing across northwest IL and at rfd...where
freezing rain will be possible through mid morning. Temperatures
are expected to warm above freezing by late morning with any
additional precipitation expected to be liquid rain at rfd...but
trends will need to be monitored.
While lifr cigs are filling back in as this rain tapers off...
visibilities improved to mvfr or better and confidence for how
low these may drop through mid morning is low and trended more
optimistic for the next few hours. Another round of rain is
expected to move across the terminals late this morning and this
may also allow visibilities to remain better than currently
indicated. The best chance for vis under 1sm appears to be after
this area of rain ends and before winds shift with the cold front
and added a tempo for that time period. Cigs/vis will steadily
improve through late afternoon though mvfr cigs may continue into
this evening.
There were a few isolated thunderstorms over the terminals earlier
this morning and isolated thunderstorms will be possible again
late this morning. Its possible that thunder remains south of the
terminals but too close to call from this distance and maintained
vcts for late morning.
Easterly winds will turn more southeasterly this morning and then
to the southwest earlier this afternoon. During this time period
low level winds will steadily increase with low level wind shear
possible. Once the cold front moves through winds will shift to
the west/southwest with speeds/gusts quickly increasing with
gusts 30-35kt from late afternoon through early Friday morning.
Gusts into the 25-30kt range likely to continue through mid/late
Friday morning. cms
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Dense Fog Advisory...ILZ005-ILZ006-ILZ011-ILZ012-ILZ013-ILZ014-
ILZ019-ILZ020-ILZ021-ILZ022-ILZ023-ILZ032-ILZ033-ILZ039
until 2 PM Thursday.
IN...Dense Fog Advisory...INZ001-INZ002-INZ010-INZ011-INZ019 until 2
PM Thursday.
LM...Dense Fog Advisory...nearshore waters
until 2 PM Thursday.
Gale Warning...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-LMZ745...3 PM
Thursday to 9 AM Friday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Feb 7, 10:09 AM CST, 2 hours 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Chicago/Romeoville IL 1009 AM CST Thu Feb 7 2019 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 081615- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook- La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford- Lake IN-Porter-Newton-Jasper-Benton- 1009 AM CST Thu Feb 7 2019 /1109 AM EST Thu Feb 7 2019/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Today and Tonight. Weather hazards expected... Limited Thunderstorm Risk. Elevated Excessive Cold Risk Tonight. Limited Non Thunderstorm Wind Risk. Significant Fog Risk Today. Limited Ice Accumulation Risk. DISCUSSION... Widespread dense fog will persist over much of northern Illinois and northwest Indiana until early afternoon. There is a slight chance of thunderstorms through early afternoon. Spotty freezing rain is possible in portions of northwest and north central Illinois. Strong westerly winds late this afternoon through this evening will gust up to 40 mph. Much colder air arriving later today may cause lingering moisture to freeze on untreated surfaces. Wind chills will drop to 10 to 20 below zero late tonight. River flooding will continue along portions of area rivers, along with the potential for ice jam flooding. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Friday... Elevated Excessive Cold Risk in the morning. Saturday... Limited Excessive Cold Risk in the morning. Sunday and Monday... Limited Snow Risk. Wednesday... Limited Excessive Cold Risk. DISCUSSION: Wind chills of 10 to 20 below zero are expected Friday morning. Light snow accumulations are likely on Sunday. River flooding will continue along portions of area rivers, along with the potential for ice jam flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be necessary through tonight. LMZ740>745-081615- Winthrop Harbor to Wilmette Harbor- Wilmette Harbor to Northerly Island- Northerly Island to Calumet Harbor-Calumet Harbor to Gary- Gary to Burns Harbor-Burns Harbor to Michigan City- 1009 AM CST Thu Feb 7 2019 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Today and Tonight. Weather hazards expected... Gale force winds and or very hazardous waves. Limited Thunderstorm Risk. Significant Fog Risk. Limited Freezing Spray Risk. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Friday... Gale force winds and or very hazardous waves are likely. Limited Freezing Spray Risk. Monday through Wednesday... Hazardous conditions for small craft are likely. RC Visit us at http://weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
In the hours before
Local storm report, Feb 7, 7:30 AM CST, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO IL
730 AM CST THU FEB 7 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM FREEZING RAIN WAUKEGAN 42.36N 87.84W
02/07/2019 M0.10 INCH LAKE IL ASOS
0728 AM FREEZING RAIN ROCKFORD AIRPORT 42.20N 89.10W
02/07/2019 M0.16 INCH WINNEBAGO IL ASOS
&&Special weather statement, Feb 7, 9:29 AM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT National Weather Service Chicago/Romeoville IL 929 AM CST Thu Feb 7 2019 ILZ003-004-008-010-071900- Winnebago-Boone-Ogle-Lee- Including the cities of Rockford, Belvidere, Oregon, and Dixon 929 AM CST Thu Feb 7 2019 ...Patchy Slick Conditions and Patchy Dense Fog Through Early Afternoon... Temperatures across north central Illinois, including Dixon, Rochelle, Rockford, and Belvidere have warmed to 32 to 34 degrees. Some of the rain or drizzle may still be freezing in patches, especially on untreated roads, along with patches of residual ice from overnight. In addition, fog will be thickening through the noon hour, and some of this may be dense, reducing visibility to one quarter of a mile or less. The fog should dissipate mid-afternoon as winds increase. Allow extra travel time today and be cautious of any slick spots. MTF
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 6:00 PM CST | IJ Advisory | LOT | 4 days | |
| Feb 6, 9:43 PM CST | Gale Warning | LOT | 35 hr | |
| Feb 7, 9:21 AM CST | Dense Fog Advisory | LOT | DeKalb, DuPage, Ford, Grundy, Iroquois, Kane and 6 more | 5 hr |
| Feb 7, 9:21 AM CST | River Flood Advisory | LOT | Will | 54 hr |
| Feb 7, 9:24 AM CST | Marine Dense Fog Advisory | LOT | 5 hr | |
| Feb 7, 9:45 AM CST | River Flood Advisory | LOT | Kankakee | 4 days |
| Feb 7, 9:51 AM CST | River Flood Warning | LOT | Iroquois | 34 hr |
| Feb 7, 9:56 AM CST | River Flood Warning | LOT | Kane, Kendall | 4 days |
| Feb 7, 10:00 AM CST | River Flood Advisory | LOT | Kane, McHenry | 21 days |
| Feb 7, 10:09 AM CST | River Flood Warning | LOT | Lake | 4 days |
| Feb 7, 10:09 AM CST | River Flood Warning | LOT | Cook | 56 hr |
| Feb 7, 10:09 AM CST | River Flood Warning | LOT | LaSalle | 56 hr |
| Feb 7, 10:14 AM CST | River Flood Advisory | LOT | Cook | 23 hr |
| Feb 7, 10:16 AM CST | River Flood Advisory | LOT | Boone | 24 hr |
| Feb 7, 10:20 AM CST | River Flood Advisory | LOT | LaSalle | 21 hr |
| Feb 7, 12:14 PM CST | Winter Weather Advisory | LOT | Boone, DeKalb, LaSalle, Lee, McHenry, Ogle and 1 more | 14 hr |
| Feb 7, 9:28 AM CST | River Flood Advisory | LOT | Jasper | 51 hr |
| Feb 7, 9:45 AM CST | River Flood Advisory | LOT | Porter | 6 days |
| Feb 7, 9:45 AM CST | River Flood Advisory | LOT | Jasper, Porter | 24 hr |
Nearby
Wind Advisories in Illinois, 2019Wind Advisories in Indiana, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.